PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 144--152 (1993)
he spectral approximation for the shock layer problems
Nevenka Z. Adzi\'cTehnicki fakultet, Novi Sad, Yugoslavia
Abstract: The paper is concerned with a singularly perturbed boundary value problem, having single turning point. The solution is represented as a sum of the reduced solution and the layer function, which is approximated by the truncated orthogonal series. The domain of the layer function is obtained by the use of numerical layer length, depending on the perturbation parameter and degree of the spectral approximation. The approximate error function, constructed upon the layer subinterval, provides the error estimate. A numerical example is included.
Classification (MSC2000): 65L10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts